# SDR ZZDA2011978

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N240AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 ABC THE PHOTO LUMINESENT LT STRIP IS MISSING PLASTIC COVER.  REPLACED DAMAGED LUMINESENT LIGHT STRIP.
